MathSciNet Relay Station
MathSciNet bibliographic data
MR1145417 (93a:53035) 53C22 (32H15 53C30)
D'Atri, J. E. The long-time behavior of geodesics in certain left-invariant metrics. Proc. Amer. Math. Soc. 116 (1992), no. 3, 813–817.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement